# SDR A6WA200640123

- Difficulty date: March 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N3240
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 10,124 hours, 8,845 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

ANTI-SKID OB CAUTION MESSAGE.  ABORTED TAKEOFF JUST OVER 100 KNOTS AIRCRAFT WEIGHT WAS NOT OVER MAXIMUM PERMISSIBLE QTA LANDING WEIGHT.  COMPLIED WITH ANTI-SKID TEST IAW AMM.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.  (K)
